# SDR FDEA201211164047

- Difficulty date: November 16, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7080513
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1890, X = -3 SEAT TRACK FOUND CORRODED.  R & R IW SRM 51-31-01, REV 51.  SEAT TRACK FABRICATED IAW DWG AGA7080 REVISION S.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
